# SDR HNAA2013122300628

- Difficulty date: December 23, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 62,925 hours, 70,816 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN FLIGHT DECK DURING DECENT.  SELECTED BLEEDS OFF.  ODOR DISIPATED, INSPECTED ACM.  NO DEFECTS NOTED.  GROUND RAN BOTH ENGINES WITH BOTH BLEEDS ON AND THEN ONE AT A TIME.  NO ODOR NOTICED BY CREW OR MAINTENANCE ON FLIGHT DECK.
